×

Found 234 Documents (Results 1–100)

Local regularity of axisymmetric solutions to the Navier-Stokes equations. Previously published in the journal Analysis and Mathematical Physics, Special issue: Harmonic analysis and partial differential equations 10, No. 4 (2020), 11, No. 1–4 (2021) and 12, No. 2 (2022). (English) Zbl 1527.35217

Golberg, Anatoly (ed.) et al., Harmonic analysis and partial differential equations. In honor of Vladimir Maz’ya. Selected papers based on the presentations at the international conference, Holon, Israel, May 26–31, 2019. Cham: Birkhäuser. 275-294 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Partial regularity for the 3D Navier-Stokes equations. (English) Zbl 1442.35309

Galdi, Giovanni P. (ed.) et al., Mathematical analysis of the Navier-Stokes equations. Lecture notes given at the CIME school on mathematical analysis of the Navier-Stokes equations: foundations and overview of basic open problems, Cetraro, Italy, September 4–8, 2017. Cham: Springer. Lect. Notes Math. 2254, 147-192 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field